Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Symmetric random walks on groups

Author: Harry Kesten
Journal: Trans. Amer. Math. Soc. 92 (1959), 336-354
MSC: Primary 60.00; Secondary 20.00
MathSciNet review: 0109367
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] William Feller, An Introduction to Probability Theory and Its Applications. Vol. I, John Wiley & Sons, Inc., New York, N.Y., 1950. MR 0038583
  • [2] Paul R. Halmos, Introduction to Hilbert Space and the theory of Spectral Multiplicity, Chelsea Publishing Company, New York, N. Y., 1951. MR 0045309
  • [3] A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. MR 0109842
  • [4] P. D. Lax, The largest eigenvalue as a convex matrix function, Bull. Amer. Math. Soc. Abstract 63-2-235.
  • [5] Béla v. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse der Mathematik und ihrer Grenzgebiete, 5, no. 5, Springer, Berlin, 1942 (German). MR 0018339
  • [6] J. Schur, Beschränkte Bilinearformen unendlich vieler Veränderlicher, (Crelle's) J. Reine Angew. Math. vol. 140 (1911) p. 6.
  • [7] A. Wintner, Spektraltheorie der unendlichen Matrizen, Leipzig, S. Hirzel Verlag, 1929.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00, 20.00

Retrieve articles in all journals with MSC: 60.00, 20.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society